MAUDE Adverse Event Report: MICROVENTION, INC. SCEPTER C OCCLUSION BALLOON (4X15 MM); OCCLUSION BALLOON CATHETER

MICROVENTION, INC. SCEPTER C OCCLUSION BALLOON (4X15 MM); OCCLUSION BALLOON CATHETER
Model Number BC0415C-ID-700
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformance associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was received by the manufacturer for evaluation.The investigation of the device is underway.
 
Event or Problem Description
It was reported that the balloon did not correctly deflate during the procedure.There was no reported patient injury or additional intervention.
 
Additional Manufacturer Narrative
Additional information provided indicated the balloon was used during treatment of an internal carotid artery aneurysm.The balloon was slow to deflate.The balloon was removed from the patient without incident.Investigation of the returned device revealed a pinhole in the balloon, which would have caused the slow deflation; however, the conditions or circumstances that led to the balloon damage could not be determined.

Brand Name
SCEPTER C OCCLUSION BALLOON (4X15 MM)
Common Device Name
OCCLUSION BALLOON CATHETER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key11168473
Report Number2032493-2021-00012
Device Sequence Number14343501
Product Code MJN
UDI-Device Identifier00842429103395
UDI-Public(01)00842429103395(11)200402(17)230331(10)20040258Y
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2023
Device Model NumberBC0415C-ID-700
Device Lot Number20040258Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2021
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer01/08/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1